It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Bipolar Disorder Board Index
Pages: 1 2 3 Showing 1 - 20 of 68 for lithium and headaches. (0.116 seconds)

... I've been on lithium for about four years now. For the last three years,I've been on 1200mgs. of Lithobid. ... (1 replies)
... I was diagnosed with Bipolar and PTSD a year ago. I take 600mg of lithium and 600mg of trileptal daily. My Dr. increased my meds, but later had to reduce them because I was having severe migraine headaches. ... (5 replies)
... I have been on a name brand Organic Lithium Orotate for only about 5 days now, but started having insomnia worse than usual about the 3rd day. ... (2 replies)

... was surprised to know that for three years, I've been high functioning, holding down a job and relationship. ... (4 replies)
Mar 27, 2011
... Wanted to let you know Ive been on Lithium for about 9 months. I'm up to 1350 mg and my psych believes it has caused my recent diagnoses of hypothyroidism. ... (6 replies)
... n't work actually. So I was given 1000 mg Depakote as well as 300mg Seroquel. I felt great then all of a sudden I gained 30 lbs...pdr thought it was the depekote and seroquel so I was weaned off and sent for bloodwork...they found a hypothyroidism which was most likely caused by the lithium. ... (7 replies)
... my depression became full circle. He diagnosed me as Bipolar II, which shocked me because I always thought I just had depression. I was on mood stabilizers like Lithium and Lamictal for years with little luck of even feeling better. By the way, Lamictal did give me headaches for the first week and a half also. ... (48 replies)
... I just came home from seeing my tdoc and the appointment went better than expected. ... (16 replies)
... the Risperdal for roughly 8 or 9 weeks, so I didn't think it was going to be a huge adjustment if I stopped taking it. Right now I have been feeling crummy with headaches and my eyes are bothering me and my allergies are the pits right now, even with allergy shots. I just feel like I'm only existing right now, not living. ... (10 replies)
Nov 10, 2008
... Lithium and Zyprexa. I haven't gained any weight, I think the Cymbalta must be counteracting the weight gain you can get from Zyprexa. ... (7 replies)
... I've been on Lithium and Trileptal for several years now and my blood tests always turn out just fine. I do have some digestive side effects and It's hard for me to sleep most nights, but I really shouldn't complain. I also take Abilify, Seroquel, and Celexa. ... (9 replies)
... Just Comming off Lithium because ofa horrible Side effect that showed UP six months after starting the med, I was ready to give op mood stabilizers. ... (5 replies)
Lithium Acne
Jan 12, 2007
... drug they tried for treatment of my Bipolar I when I was 20. I had bumps on my arms, legs, face, shoulders, chest, stomach, everywhere. I was incredibly thirsty and I had hand tremors. My hair also began falling out. ... (4 replies)
... i came off my lithium cold turkey last month and i had bad headaches for about the first 3 weeks, they werent like normal headaches more like shooting pains across my head, but stopping the lithium suddenly can definitely cause this. im pleased to say its now finally stopped. ... (3 replies)
... WOW! Thanks, guys. That makes me very hopeful. I just see so many posts on here about these terrible side effects, I really wanted to hear from some people with success. I'm really happy for your input. So far, so good over here. It's my third day and I haven't had any trouble at all (knock on wood), no anxiety or trouble sleeping, no headaches. Anyway, thanks again.... (6 replies)
... ithium, on which I have felt much progress. As many of you probably know from reading my comments, I had previously experienced some negative side effects on the Lithium when it was increased due to a reaction with Benadryl. ... (6 replies)
... My husband was diagnosed with Bipolar 1 Disorder about 7 months ago. After the diagnosis, he was going on and off meds for a period of 6 months because he would have severe side effects to the meds. ... (9 replies)
Sep 18, 2006
... Hi, I've been reading up on Lamictal a lot lately because my doctor was thinking about taking me off of lithium and switching to Lamictal. ... (14 replies)
... can actually help reduce headache for some it's all they need. It also can help the tylenol work better and faster. ... (12 replies)
... inflammatory for. We've tried some that won't mess with the Bipolar, end up with some that raise my blood pressure too much. Aleve seems to help the most, and yet I've heard Jamie's voice in my year before she ever said anything!! ... (12 replies)

Associated Tags: bipolar, depressed, lithium, side effects

Pages: 1 2 3

All times are GMT -7. The time now is 12:38 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!